Journal of Applied Mathematics

Exact Solutions of Coupled Sine-Gordon Equations Using the Simplest Equation Method

Yun-Mei Zhao

Full-text: Open access

Abstract

The simplest equation method has been used for finding the exact solutions of coupled sine-Gordon equations. Such equations have some useful applications in physics and biology, so finding their exact solutions is of great importance.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 534346, 5 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305530

Digital Object Identifier
doi:10.1155/2014/534346

Mathematical Reviews number (MathSciNet)
MR3173332

Zentralblatt MATH identifier
07010672

Citation

Zhao, Yun-Mei. Exact Solutions of Coupled Sine-Gordon Equations Using the Simplest Equation Method. J. Appl. Math. 2014 (2014), Article ID 534346, 5 pages. doi:10.1155/2014/534346. https://projecteuclid.org/euclid.jam/1425305530


Export citation

References

  • K. R. Khusnutdinova and D. E. Pelinovsky, “On the exchange of energy in coupled Klein-Gordon equations,” Wave Motion, vol. 38, no. 1, pp. 1–10, 2003.
  • T. A. Kontorova and Y. I. Frenkel, “On the theory of plastic deformation and twinning I, II,” Zhurnal Eksperimental'NoI I TeoreticheskoI Fiziki, vol. 8, pp. 89–95, 1938.
  • O. M. Braun and Y. S. Kivshar, “Nonlinear dynamics of the Frenkel-Kontorova model,” Physics Reports, vol. 306, no. 1-2, p. 108, 1998.
  • S. Yomosa, “Soliton excitations in deoxyribonucleic acid (DNA) double helices,” Physical Review A, vol. 27, no. 4, pp. 2120–2125, 1983.
  • A. H. Salas, “Exact solutions of coupled sine-Gordon equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3930–3935, 2010.
  • Y.-M. Zhao, H. Liu, and Y.-J. Yang, “Applications of the Jacobi elliptic function expansion method for obtaining travelling wave solutions of coupled sine-Gordon equations,” Mathematical Sciences Research Journal, vol. 15, no. 3, pp. 80–90, 2011.
  • Y.-M. Zhao, H. Liu, and Y.-J. Yang, “Exact solutions for the coupled Sine-Gordon equations by a new hyperbolic auxiliary function method,” Applied Mathematical Sciences, vol. 5, no. 33-36, pp. 1621–1629, 2011.
  • Y.-M. Zhao, W. Li, and Y.-J. Yang, “New exact solutions of coupled sine-Gordon equations using symbolic computation,” Mathematical Sciences Research Journal, vol. 14, no. 4, pp. 79–86, 2010.
  • M. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters A, vol. 213, no. 5-6, pp. 279–287, 1996.
  • M. L. Wang, Y. B. Zhou, and Z. B. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters A, vol. 216, no. 1–5, pp. 67–75, 1996.
  • Sirendaoreji and S. Jiong, “Auxiliary equation method for solving nonlinear partial differential equations,” Physics Letters A, vol. 309, no. 5-6, pp. 387–396, 2003.
  • S. Zhang and T. Xia, “A generalized new auxiliary equation method and its applications to nonlinear partial differential equations,” Physics Letters A, vol. 363, no. 5-6, pp. 356–360, 2007.
  • X.-H. Wu and J.-H. He, “Solitary solutions, periodic solutions and compacton-like solutions using the Exp-function method,” Computers & Mathematics with Applications. An International Journal, vol. 54, no. 7-8, pp. 966–986, 2007.
  • X.-H. Wu and J.-H. He, “EXP-function method and its application to nonlinear equations,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 903–910, 2008.
  • S. B. Leble and N. V. Ustinov, “Darboux transforms, deep reductions and solitons,” Journal of Physics A, vol. 26, no. 19, pp. 5007–5016, 1993.
  • H.-C. Hu, X.-Y. Tang, S.-Y. Lou, and Q.-P. Liu, “Variable separation solutions obtained from Darboux transformations for the asymmetric Nizhnik-Novikov-Veselov system,” Chaos, Solitons & Fractals, vol. 22, no. 2, pp. 327–334, 2004.
  • H. A. Abdusalam, “On an improved complex tanh-function method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 99–106, 2005.
  • M. L. Wang, X. Z. Li, and J. L. Zhang, “The ${G}^{'}/G$-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008.
  • S. M. Guo and Y. B. Zhou, “The extended ${G}^{'}/G$-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010.
  • N. A. Kudryashov, “Exact solitary waves of the Fisher equation,” Physics Letters A, vol. 342, no. 1-2, pp. 99–106, 2005.
  • N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005.
  • N. K. Vitanov and Z. I. Dimitrova, “Application of the method of simplest equation for obtaining exact traveling-wave solutions for two classes of model PDEs from ecology and population dynamics,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2836–2845, 2010.
  • N. K. Vitanov, Z. I. Dimitrova, and H. Kantz, “Modified method of simplest equation and its application to nonlinear PDEs,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2587–2595, 2010.
  • C. M. Khalique, “Exact explicit solutions and conservation laws for a coupled Zakharov-Kuznetsov system,” Mathematical Problems in Engineering, vol. 2013, Article ID 461327, 5 pages, 2013. \endinput